Application of limit theorem to sum of Legendre symbols

Main Article Content

Henri Jimbo I. S. Ngono


In this work we make an extension of earlier results provided by Kubilus and Linnik that modelled specic class of Brownian motions usings the sums[1], where p is the sequence of odd square free numbers. Our results are relevant and can be used in a range of applications, especially when applying Monte-Carlo methods in nance and econometrics.

Article Details

How to Cite
Jimbo, H., & Ngono, I. (2019). Application of limit theorem to sum of Legendre symbols. Acta Mathematica Universitatis Comenianae, 87(2), 1-13. Retrieved from


1. Devenport P. and Erdos P., The distribution of quadratic and higher residues, Publ. Math., Debrecen. vol. 2, no 3-4 (1952), p. 252-265

2. Kubilus I.P. and Linnik Yu.V., Arithmetic modelling of brownian motion, Lzv. Matematika. 1959. 6(13), p.88-95

3. Jimbo H.C., On some theorems on asymptotic distribution and applications, Library of the Moscow State University, MexMaT, 2000, Moscow, Russia

4. Jimbo H.C. and Chubarikov V.N., On the asymptotic distribution of values of random variables, Dakl. Akad. Naouk (J. of the Russian Academy of Science), 377, no. 2 (2001), p. 156-157

5. , On the distribution of special class of random variables, Discrete Math, Appl. 11, no. 5 (2001), p.461-470

6. Jimbo H.C., Distribution characterization in a practical moment problem Acta Mathematica Camenianae, 73, no.1 (2014), p. 107-114